# SDR AT9900219

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT HAND CABIN FLOOR LONGERON 18 CUSP MEMBRANE CRACKED FORWARD OF BS 598 MAIN FRAME RBL 56.  FORMED DOUBLER REPAIR, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED DOUBLER REPAIRS IAW DC9 SRM 51-10-2, 53-20-1 FIG 803 PG 805, 51-10-4, 51-10-3, AND RES NR 99357.
